# SDR CA991027040

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 631716
- Condition: Failed
- Location: Engine
- Part time: 4,972 hours
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CRANKSHAFT FAILED - THERE ARE MAINTENANCE LOG ENTRIES OF PREVIOUS PROP STRIKE.
